# SDR IPXA2017082320877

- Difficulty date: August 23, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 63,129 hours, 13,300 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Dump Valve
- Condition: Warning Light
- Location: Nr 2
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 DUMP VALVE LIGHT DISAGREE ILLUMINATED.   CHECKLIST COMPLIED WITH.
